# SDR MWEA040103

- Difficulty date: June 15, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 48,665 hours, 46,688 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Part number: 39363611
- Condition: Cracked
- Location: Left Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR ACTUATOR SUPPORT FITTINGS IS CRACKED.  REMOVED AND REPLACED SUPPORT FITTING.
